# SDR FDEA201711093209

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5377833020800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FR 38.2, -Y 1470 JUST BELOW ROLLER TRAY, WEB HAS CRACK. REMOVED AND REPLACED WEB IAW SRM 51-40-21 FWD CARGO COMPT FR 38.2 - 38.1, -Y   1470. CAT "A" REPAIR, MAJOR.
